# SDR FDEA202401150167

- Difficulty date: January 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246808223
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #5 SPOILER JACK RIB O/B LOWER BORE FOUND GOUGE ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #5 SPOILER JACK RIB I.A.W FEDEX EA   NO:T6-5740-T0377951 P1, SEQ NO:637, TITLE:WINGS-ATTACH FITTINGS-RH WING #5 SPOILER JACK   RIB AT STA ABX184.625-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM DEVIATION  "MAJOR REPAIR"
